A1 Journal article (refereed)
Online anomaly detection using dimensionality reduction techniques for HTTP log analysis (2015)


Juvonen, A., Sipola, T., & Hämäläinen, T. (2015). Online anomaly detection using dimensionality reduction techniques for HTTP log analysis. Computer Networks, 91, 46–56. https://doi.org/10.1016/j.comnet.2015.07.019


JYU authors or editors


Publication details

All authors or editors: Juvonen, Antti; Sipola, Tuomo; Hämäläinen, Timo

Journal or series: Computer Networks

ISSN: 1389-1286

eISSN: 1872-7069

Publication year: 2015

Volume: 91

Issue number: 0

Pages range: 46–56

Publisher: Elsevier BV * North-Holland; International Council for Computer Communications

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1016/j.comnet.2015.07.019

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/72722

Additional information: Lehdellä vain volyyminumerointi.


Keywords: cyber security

Free keywords: Anomaly detection; Diffusion map; Intrusion detection; Principal component analysis; Random projection


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2015

JUFO rating: 2


Last updated on 2021-25-08 at 12:42